# SDR DALA2015080704863

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR ON LONGERON 2R BS 1418.   DAMAGE SECTION WAS REMOVED, NEW SECTION LONGERON AND REPAIR SPLICE, NEW SECTION LONGERON AND SPLICE WERE TREATED AND PAINTED, NEW LONGERON AND SPLICE WERE INSTALLED IAW SRM 51-20-2, 53-02, FIG 18, 51-10-3, PAR 14 AND 21.
